Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 40, NWS Springfield, MO

June 15, 2025Laclede County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 15, 2025, 5:08 PM CDT for Laclede County, Webster County, Wright County, Missouri. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2025, 5:08 PM CDT (22:08 UTC)
Expired
Jun 15, 2025, 8:00 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Laclede County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:33 PM CDTFLASH FLOOD1 Sw Grovespring, MORoute M closed due to the flooding.
Jun 15, 6:36 PM CDTFLASH FLOOD3 Ssw Competition, MORoute Z closed due to flooding.
Jun 15, 6:48 PM CDTFLASH FLOOD4 Ne Twin Bridges, MORoute B closed due to flooding along Cobb Creek.
Jun 15, 6:50 PM CDTFLASH FLOOD4 Se Twin Bridges, MORoute O closed due to flooding.
Jun 15, 7:00 PM CDTFLASH FLOOD3 Ese Morgan, MORoute J closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

471 
WGUS53 KSGF 152208
FFWSGF
MOC105-225-229-160100-
/O.NEW.KSGF.FF.W.0040.250615T2208Z-250616T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
508 PM CDT Sun Jun 15 2025

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  South Central Laclede County in southwestern Missouri...
  Northeastern Webster County in southwestern Missouri...
  Northwestern Wright County in southwestern Missouri...

* Until 800 PM CDT.

* At 508 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Niangua, Duncan, Twin Bridges, Grovespring, Rader, Odin and 
  Competition.

This includes the following low water crossings...
  North Cobb Creek at Highway B, Osage Fork at Highway J, Cantrell 
  Creek at Scott Creek Road, Parks Creek at Highway J, Cobb Creek at 
  Highway B, Elk Creek at Highway Z and Osage Fork at Auburn Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3748 9271 3761 9255 3745 9231 3724 9265
      3737 9284

FLASH FLOOD...RADAR INDICATED

$$

EW
1 follow-up statement
018 
WGUS73 KSGF 160054
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
754 PM CDT Sun Jun 15 2025

MOC105-225-229-160104-
/O.EXP.KSGF.FF.W.0040.000000T0000Z-250616T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
754 PM CDT Sun Jun 15 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR 
SOUTH CENTRAL LACLEDE, NORTHEASTERN WEBSTER AND NORTHWESTERN WRIGHT 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3748 9271 3761 9255 3745 9231 3724 9265
      3737 9284

$$

PC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:46 PM CDT, 2 hours 22 minutes earlier. Its key messages:

  • On and off chances (30-80%) for showers and thunderstorms today and tonight as a weak slow-moving system traverses the area. Isolated and localized instances of gusty winds and flooding are possible.
  • 15-40% chances of leftover scattered showers and thunderstorms east of Highway 65 Monday.
  • Marginal (1 of 5) Risk for severe thunderstorms Tuesday night across central Missouri, then a Slight (15% Chance) Risk Wednesday for much of our forecast area.
  • Humid conditions are expected through the coming week. Signals point to temperatures nearing 90 F towards the end of the week. Therefore, we may see heat index values in the mid-90s to around 100 at times.
Area forecast discussion, Jun 15, 2:46 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
246 PM CDT Sun Jun 15 2025

.KEY MESSAGES...

- On and off chances (30-80%) for showers and thunderstorms
  today and tonight as a weak slow-moving system traverses the
  area. Isolated and localized instances of gusty winds and
  flooding are possible.

- 15-40% chances of leftover scattered showers and
  thunderstorms east of Highway 65 Monday.

- Marginal (1 of 5) Risk for severe thunderstorms Tuesday night
  across central Missouri, then a Slight (15% Chance) Risk
  Wednesday for much of our forecast area.

- Humid conditions are expected through the coming week.
  Signals point to temperatures nearing 90 F towards the end of
  the week. Therefore, we may see heat index values in the
  mid-90s to around 100 at times.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 245 PM CDT Sun Jun 15 2025

The current state of the atmosphere depicts large-scale ridging
across the entire CONUS as the jet stream remains situated
along the US/Canada border. Trapped beneath the ridge are two
weak MCV-type shortwaves. One is located across the
Appalachians, with the other smack-dab overtop southwestern
Missouri. The large-scale ridging is allowing for an expansive
warm and very moist airmass across the entire central and
eastern CONUS with dewpoints above 70 F and highs in the 80s--
although cloud cover today should keep highs in the middle to
upper 70s. The lift from the weak MCVs the past few days has
allowed for multiple days of slow-moving showers and
thunderstorms. At the apex of the MCV where a pseud-boundary is
present, several rounds of training heavy rainfall has already
occurred, prompting some areal and flash flood warnings across
west Missouri and extreme Southeast Kansas. That same story
continues today into Monday as the MCV slowly translates
eastward through the region.

30-80% chances for on and off showers and thunderstorms:

Daytime heating has allowed the start of greater coverage of
showers and thunderstorms east of the MCV, along and east of the
Highway 65 corridor. This corridor (south of a St. Clair to
Maries County line) will be the focus for on and off chances for
showers and thunderstorms through tonight (50-80% chance). North
of here, parallel to a Vernon to Phelps county line is where a
pseudo-deformation zone has developed. Light to moderate rain
should occur along this corridor through today and tonight.

The 12Z sounding depicted PWATS around 1.79" which is just shy
of the average record PWAT for mid-June according to the SPC
Sounding Climatology page. Needless to say, that's quite a lot
of moisture, with saturated profiles throughout the atmosphere
and 500-1000 J/kg of long-skinny CAPE. Therefore, any stronger
shower/thunderstorm will carry the potential for localized
flooding, especially if multiple train over the same area.
Within the bands of heavier precipitation this morning, we have
seen rain rates up to 3 inches per hour. Any flooding will be
very localized and confined to one spot, but any given location
will carry that risk today and tonight if multiple storms are
experienced.

Lastly, this is a very low-end threat, but the MCV has modulated
shear profiles a bit east of Highway 65. Our VAD has shown hints
of 25-30 kts deep layer shear with small but curved hodographs.
1000-2000 J/kg of tall-skinny CAPE has developed east of Highway
65, and with weak storm-relative inflow of 15 kts, mini
supercells are possible. Indeed, a couple storms out there have
shown some weak rotation and spinny structures. Therefore, gusty
winds and a very low-end scenario of a weak spin-up tornado is
possible, though low-level shear is still weak.

15-40% chances for leftover scattered showers Monday:

Models have trended a bit more progressive with this system,
leading to the highest chances for showers and thunderstorms to
be confined to the eastern Ozarks Monday (15-40% chances). The
same story as for today can be said for the eastern Ozarks
tomorrow: On and off showers and thunderstorms with the
potential for localized flooding.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 245 PM CDT Sun Jun 15 2025

Marginal (1 of 5) Risk for severe thunderstorms Tuesday night:

A slight pattern change is in store Tuesday and Wednesday as a
modest trough is progged to extend into the central Plains as it
traverses from west to east. Global models are coming into
better agreement on trough shape, though there are still some
uncertainties in the intensity. Either way, models are more
certain in an attendant surface cold front moving through the
northern Plains Tuesday, and our area Wednesday. The
introduction of the trough will increase deep-layer shear
overtop of our muggy air mass in place. As such, severe
thunderstorms are possible along the surface cold front.
Tuesday, this would be over the northern Plains, in which the
remnants of the complex may reach our area from the north
Tuesday night. The main question is how far south the MCS will
make it before dissipating. Early CAM signals generally agree
with the extent of SPC's Marginal (1 of 5) Risk, which is along
and just south of the I-44 corridor. Being a remnant MCS
overnight, damaging wind gusts and large hail will be the
primary hazards.

Slight (15% Chance) Risk for severe thunderstorms Wednesday:

The better severe risk for our area comes Wednesday into
Wednesday night as the cold front is forecast to move through
the area. There are still some uncertainties in the exact type
of storm mode since global ensemble hodographs show just modest
deep layer shear (30-35 kts) which would be very borderline for
supercells. This would still be sufficient for damaging winds
and large hail from line segments and/or a developing MCS.
However, given a >25+ kt LLJ expected, if supercells were
possible, tornadoes would be an added risk as the environment
will have reached necessary ingredients given curved hodographs
(despite the stunted shape) showing 100-200 m2/s2 0-1 km SRH and
15-25 kts 0-1 km bulk shear from NAM and GFS deterministic
soundings. If an MCS and/or line segments are the dominant mode,
tornadoes would be much less of a threat since 0-3 km bulk shear
vectors will be oriented parallel to the front/modeled line
orientation.

Above normal temperatures and muggy conditions through the week:

NBM dewpoints are forecast to be quite high through next week,
with the mean at mid-70s dewpoints as far out as next Sunday.
This makes sense as both NAEFS and ECMWF ESATs show >97.5th
percentile mean specific humidity everyday through June 24th
(with some days at the Max for the 30-year climatology for mid-
June). Additionally, behind the exiting trough, ensembles are in
agreement with a deep ridge building into the area, which
should allow highs to reach the upper 80s and lower 90s,
especially toward the weekend. While ensembles are in agreement
in a large-scale ridge, there are still some uncertainties in
how deep the ridge builds. Cluster analysis shows a 40% scenario
where the ridge is deeper, which would increase forecasted high
temperatures. Currently the operational NBM has highs in the
lower 90s Friday and Saturday, but the experimental new NBM
build is outputting middle to upper 80s. It will be interesting
to see which scenario pans out.

Lows toward the weekend are also forecast to reach the lower to
middle 70s. Therefore, a heat risk will begin to increase. Mean
NBM heat index values reach the middle 90s to lower 100s after
Thursday. With multiple days of abnormal humidity, above normal
temperatures, little heat relief at night, and it being the
first heat stretch of the year, the HeatRisk reaches a Major (3
of 4) level by Saturday. We will have to monitor trends for any
potential increases in concern with the heat forecast. But at
least it won't be raining anymore.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1240 PM CDT Sun Jun 15 2025

A slow-moving system is moving eastward across southern Missouri
through the period. Off and on chances (50-70%) of showers and
a few thunderstorms will occur, generally before 23Z. After 23Z,
there is uncertainty in how far west backside precipitation
develops and if they will impact TAF sites. Have included PROB30
through 05Z to account for this uncertainty.

Otherwise, winds will be light, but largely out of the east.
Cigs will vary through the day due to the system moving through,
but expect a few timeframes of MVFR through the whole period.
More consistent cigs are then expected after 08Z with the
potential for building down stratus and patchy fog through 14Z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

SHORT TERM...Price
LONG TERM...Price
AVIATION...Price
Hazardous weather outlook, Jun 15, 2:59 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
259 PM CDT Sun Jun 15 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
259 PM CDT Sun Jun 15 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated lightning risk.
  Elevated excessive rainfall risk.

DISCUSSION...

Showers and storms will move across mainly the southern portions
of the Ozarks through the day. Some localized heavy rainfall and
nuisance flooding, as well as gusty winds up to 40 to 50 mph will
be possible with this activity as it makes its way slowly across
the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A chance of thunderstorms exists Monday across the eastern Ozarks.
Gusty winds, nuisance flooding, and lightning are the main
hazards.

Severe thunderstorms are possible late Tuesday night with damaging
winds and large hail as the main hazards. A greater severe risk
for much of the area is then possible Wednesday. There are still
some uncertainties in storm mode, but all hazards could be
possible.

Heat index values may approach 100 degrees by the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Price

In the hours before

Special weather statement, Jun 15, 2:22 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Springfield MO
222 PM CDT Sun Jun 15 2025

MOZ096-097-105-151945-
Douglas MO-Ozark MO-Howell MO-
222 PM CDT Sun Jun 15 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OZARK...SOUTHEASTERN
DOUGLAS AND WEST CENTRAL HOWELL COUNTIES THROUGH 245 PM CDT...

At 221 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles northeast of Gainesville, or 24 miles north of
Mountain Home, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dora, Siloam Springs, Brixey, Sycamore, Zanoni, and Tecumseh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3657 9231 3670 9246 3699 9218 3679 9194
TIME...MOT...LOC 1921Z 225DEG 16KT 3669 9232

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Camden
Special weather statement, Jun 15, 2:47 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Springfield MO
247 PM CDT Sun Jun 15 2025

MOZ082-092-096-152015-
Douglas MO-Wright MO-Texas MO-
247 PM CDT Sun Jun 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WRIGHT...
NORTHEASTERN DOUGLAS AND SOUTHWESTERN TEXAS COUNTIES THROUGH 315 PM
CDT...

At 247 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Norwood, or 10 miles southwest of Mountain Grove,
moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mountain Grove, Cabool, Dawson, Norwood, Drury, and Vanzant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3689 9233 3700 9251 3730 9230 3714 9203
TIME...MOT...LOC 1947Z 216DEG 20KT 3701 9237

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Camden
Local storm report, Jun 15, 3:46 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
346 PM CDT Sun Jun 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Flash Flood      Buffalo                 37.65N 93.10W
06/15/2025                   Dallas             MO   Public

            Water was reported over the road on Hickory
            Street in Buffalo.

&&
Local storm report, Jun 15, 4:04 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
404 PM CDT Sun Jun 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     Flash Flood      Buffalo                 37.64N 93.09W
06/15/2025                   Dallas             MO   Emergency Mngr

            Multiple roads are flooded in and around the
            city of Buffalo.

&&

EW
Special weather statement, Jun 15, 4:17 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
417 PM CDT Sun Jun 15 2025

MOZ097-098-152145-
Howell MO-Shannon MO-
417 PM CDT Sun Jun 15 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN SHANNON AND
NORTHEASTERN HOWELL COUNTIES THROUGH 445 PM CDT...

At 416 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles southwest of Mountain View, moving northeast at
15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mountain View, Pomona, Montier, Peace Valley, White Church, and
Teresita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3688 9194 3705 9184 3705 9174 3696 9150
      3688 9163 3689 9166 3686 9166 3679 9178
TIME...MOT...LOC 2116Z 224DEG 13KT 3691 9180

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Camden

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 4:08 AM CDTAreal Flood AdvisorySGFBarton, Jasper, McDonald, Newton7 hr
Jun 15, 5:23 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Vernon6 hr
Jun 15, 8:25 AM CDTFlash Flood WarningSGFCedar3 hr
Jun 15, 2:19 PM CDTAreal Flood AdvisorySGFBarton, Cedar, Dade, Dallas, Greene, Hickory and 3 more8 hr
Jun 15, 2:21 PM CDTRiver Flood WatchSGFVernon6 hr
Jun 15, 2:22 PM CDTSpecial Weather StatementSGFOzark23 min
Jun 15, 2:47 PM CDTSpecial Weather StatementSGFWright28 min
Jun 15, 3:40 PM CDTAreal Flood AdvisorySGFChristian, Dallas, Douglas, Greene, Hickory, Howell and 7 more8 hr
Jun 15, 3:49 PM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright3 hr
Jun 15, 4:17 PM CDTSpecial Weather StatementSGFHowell28 min
Jun 15, 4:29 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas46 min
Jun 15, 4:39 PM CDTAreal Flood WarningSGFDouglas, Howell, Ozark, Texas, Webster, Wright3 hr
Jun 15, 5:38 PM CDTSpecial Weather StatementSGFShannon37 min
Jun 15, 6:31 PM CDTRiver Flood WarningSGFCedar37 hr

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.